Alert archive / California / Hazardous Seas Warnings in 2016
Hazardous Seas Warning 11, NWS Eureka, CA
NWS Eureka, CA issued this hazardous seas warning at Mar 13, 2016, 3:12 AM PDT. It took effect at Mar 13, 2016, 12:57 PM PDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 13, 2016, 3:12 AM PDT (10:12 UTC)
- In effect from
- Mar 13, 2016, 12:57 PM PDT
- Expired
- Mar 14, 2016, 3:00 AM PDT
- In force
- 14 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
338 WHUS76 KEKA 131012 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 312 AM PDT SUN MAR 13 2016 PZZ450-470-131815- /O.EXP.KEKA.SC.Y.0035.000000T0000Z-160313T1000Z/ /O.CON.KEKA.GL.W.0025.000000T0000Z-160313T2000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 312 AM PDT SUN MAR 13 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WINDS...SW 20 TO 30 KT WITH GUSTS NEAR 45 KT POSSIBLE. NEARSHORE THE HIGHEST GUSTS WILL BE AROUND POINT SAINT GEORGE AND CAPE MENDOCINO. WINDS WILL DECREASE TONIGHT. * WAVES...STEEP SOUTH WAVES 7 TO 11 FT AT 8 SECONDS...AND A BUILDING WESTERLY SWELL. THE SWELL WILL PEAK AT 17 TO 19 FT AROUND 16 SECONDS LATER THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ455-131815- /O.CON.KEKA.SC.Y.0035.000000T0000Z-160316T0000Z/ /O.NEW.KEKA.SE.W.0011.160313T2200Z-160314T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 312 AM PDT SUN MAR 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT MONDAY. * WINDS...SW 15 TO 25 KT WITH GUSTS NEAR 35 KT NEARSHORE. THE HIGHEST GUSTS WILL BE NEAR CAPE MENDOCINO AND POINT ARENA. WINDS WILL DECREASE TONIGHT. * WAVES...STEEP SOUTH WAVES 5 TO 8 FT AT 7 SECONDS...AND A BUILDING WESTERLY SWELL. THE SWELL WILL PEAK AT 17 TO 18 FT AROUND 16 SECONDS LATER THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ475-131815- /O.UPG.KEKA.SC.Y.0035.000000T0000Z-160316T0000Z/ /O.EXB.KEKA.GL.W.0025.000000T0000Z-160313T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 312 AM PDT SUN MAR 13 2016 ...GALE WARNING IN EFFECT UNTIL 9 AM PDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 9 AM PDT THIS MORNING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...SW 20 TO 30 KT WITH GUSTS NEAR 40 KT POSSIBLE OFFSHORE. WINDS WILL DECREASE TONIGHT. * WAVES...STEEP SOUTH WAVES 7 TO 9 FT AT 7 SECONDS...AND A BUILDING WESTERLY SWELL. THE SWELL WILL PEAK AT 17 TO 19 FT AROUND 16 SECONDS LATER THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
5 follow-up statements
899 WHUS76 KEKA 131611 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 911 AM PDT SUN MAR 13 2016 PZZ475-131900- /O.EXP.KEKA.GL.W.0025.000000T0000Z-160313T1600Z/ /O.NEW.KEKA.GL.W.0026.160313T1611Z-160313T1900Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 911 AM PDT SUN MAR 13 2016 ...GALE WARNING IN EFFECT UNTIL NOON PDT TODAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL NOON PDT TODAY. * WINDS...SW 20 TO 30 KT WITH GUSTS NEAR 40 KT OFFSHORE. WINDS WILL DECREASE TONIGHT. * WAVES...STEEP SOUTH WAVES 7 TO 9 FT AT 7 SECONDS...AND A BUILDING WESTERLY SWELL. THE SWELL WILL PEAK AT 18 TO 20 FT AROUND 18 SECONDS LATER THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-470-132200- /O.EXT.KEKA.GL.W.0025.000000T0000Z-160313T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 911 AM PDT SUN MAR 13 2016 ...GALE WARNING NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS...SW 20 TO 35 KT WITH LOCAL GUSTS NEAR 50 KT POSSIBLE. NEARSHORE THE HIGHEST GUSTS WILL BE AROUND POINT SAINT GEORGE AND CAPE MENDOCINO. WINDS WILL DECREASE TONIGHT. * WAVES...STEEP SOUTH WAVES 7 TO 11 FT AT 8 SECONDS...AND A BUILDING WESTERLY SWELL. THE SWELL WILL PEAK AT 19 TO 22 FT AROUND 18 SECONDS LATER THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ455-140015- /O.CON.KEKA.SC.Y.0035.000000T0000Z-160316T0000Z/ /O.CON.KEKA.SE.W.0011.160313T2200Z-160314T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 911 AM PDT SUN MAR 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT MONDAY... * WINDS...SW 15 TO 25 KT WITH LOCAL GUSTS NEAR 35 KT NEARSHORE OFF CAPE MENDOCINO. WINDS WILL DECREASE TONIGHT. * WAVES...STEEP SOUTH WAVES 5 TO 8 FT AT 7 SECONDS...AND A BUILDING WESTERLY SWELL. THE SWELL WILL PEAK AT 17 TO 18 FT AROUND 17 SECONDS LATER THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$
097 WHUS76 KEKA 131957 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1257 PM PDT SUN MAR 13 2016 PZZ475-140400- /O.EXB.KEKA.SE.W.0011.160313T1957Z-160314T1000Z/ /O.EXA.KEKA.SC.Y.0035.000000T0000Z-160316T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1257 PM PDT SUN MAR 13 2016 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 AM PDT MONDAY... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 3 AM PDT MONDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 5 PM PDT TUESDAY. * WINDS...SW 15 TO 25 KT WITH LOCAL GUSTS NEAR 35 KT OFF CAPE MENDOCINO. WINDS WILL DECREASE TONIGHT. * WAVES...STEEP SOUTH WAVES 5 TO 8 FT AT 7 SECONDS...AND A BUILDING WESTERLY SWELL. THE SWELL WILL PEAK AT 20 FT AROUND 18 SECONDS LATER THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-140400- /O.EXT.KEKA.SE.W.0011.160313T1957Z-160314T1000Z/ /O.CON.KEKA.SC.Y.0035.000000T0000Z-160316T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 1257 PM PDT SUN MAR 13 2016 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 3 AM PDT MONDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY... * WINDS...SW 15 TO 25 KT WITH LOCAL GUSTS NEAR 35 KT NEARSHORE OFF CAPE MENDOCINO. WINDS WILL DECREASE TONIGHT. * WAVES...STEEP SOUTH WAVES 5 TO 8 FT AT 7 SECONDS...AND A BUILDING WESTERLY SWELL. THE SWELL WILL PEAK AT 18 FT AROUND 18 SECONDS LATER THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-470-132200- /O.CON.KEKA.GL.W.0025.000000T0000Z-160313T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 1257 PM PDT SUN MAR 13 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS...SW 20 TO 35 KT WITH LOCAL GUSTS NEAR 50 KT POSSIBLE. NEARSHORE THE HIGHEST GUSTS WILL BE AROUND POINT SAINT GEORGE AND CAPE MENDOCINO. WINDS WILL DECREASE TONIGHT. * WAVES...STEEP SOUTH WAVES 7 TO 11 FT AT 8 SECONDS...AND A BUILDING WESTERLY SWELL. THE SWELL WILL PEAK AT 19 TO 22 FT AROUND 18 SECONDS LATER THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
620 WHUS76 KEKA 132202 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 302 PM PDT SUN MAR 13 2016 PZZ450-470-140615- /O.EXP.KEKA.GL.W.0025.000000T0000Z-160313T2200Z/ /O.EXB.KEKA.SE.W.0011.160313T2202Z-160314T1000Z/ /O.EXB.KEKA.SC.Y.0035.160313T2202Z-160316T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 302 PM PDT SUN MAR 13 2016 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 AM PDT MONDAY... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM PDT TUESDAY... ...GALE WARNING WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 3 AM PDT MONDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 5 PM PDT TUESDAY. * WINDS...SW 15 TO 25 KT WITH GUSTS NEAR 30 KT OFF POINT SAINT GEORGE. WINDS WILL DECREASE TROUGH THE NIGHT. * WAVES...STEEP SOUTH WAVES 5 TO 8 FT AT 7 SECONDS...AND A BUILDING WESTERLY SWELL. THE SWELL WILL PEAK AT 20 FT AROUND 17 SECONDS THIS EVENING AND THEN DECREASE THROUGH THE NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-140615- /O.CON.KEKA.SE.W.0011.000000T0000Z-160314T1000Z/ /O.CON.KEKA.SC.Y.0035.000000T0000Z-160316T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 302 PM PDT SUN MAR 13 2016 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY... * WINDS...SW 15 TO 25 KT WITH GUSTS NEAR 30 KT OFF CAPE MENDOCINO. WINDS WILL DECREASE THROUGH THE NIGHT. * WAVES...STEEP SOUTH WAVES 5 TO 8 FT AT 7 SECONDS...AND A BUILDING WESTERLY SWELL. THE SWELL WILL PEAK AT 20 FT AROUND 18 SECONDS EARLY THIS EVENING AND THEN DECREASE THROUGH THE NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$
988 WHUS76 KEKA 140347 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 847 PM PDT SUN MAR 13 2016 PZZ450-455-470-475-141200- /O.CON.KEKA.SE.W.0011.000000T0000Z-160314T1000Z/ /O.CON.KEKA.SC.Y.0035.000000T0000Z-160316T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 847 PM PDT SUN MAR 13 2016 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY... * WINDS...SW 15 TO 25 KT WITH GUSTS NEAR 30 KT OFF POINT SAINT GEORGE. WINDS WILL DECREASE TROUGH THE NIGHT. * WAVES...STEEP SOUTH WAVES 3 TO 6 FT AT 7 SECONDS. THESE WILL DIMINISH THROUGH THE NIGHT. WESTERLY AROUND 20 FT AROUND 17 SECONDS THIS EVENING. THIS WILL DECREASE THROUGH THE NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
168 WHUS76 KEKA 141013 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 313 AM PDT MON MAR 14 2016 PZZ450-455-470-475-141815- /O.EXP.KEKA.SE.W.0011.000000T0000Z-160314T1000Z/ /O.CON.KEKA.SC.Y.0035.000000T0000Z-160316T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 313 AM PDT MON MAR 14 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY... ...HAZARDOUS SEAS WARNING HAS EXPIRED... * WINDS...W-NW 10 TO 20 KT WITH GUSTS TO 30 KT OFFSHORE...AND W-NW 5 TO 15 KT NEARSHORE. * WAVES...SUBSIDING CHOP OF 3 TO 6 FT AT 6 SECONDS...AND W 15 FT AT 16 SECONDS TODAY. THE WESTERLY SWELL WILL DIMINISH THROUGH THE WEEK BECOMING 7 TO 8 FT AT 12 SECONDS BY WEDNESDAY...AND 4 TO 6 FT AT 12 SECONDS BY FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Mar 12, 4:29 PM PST, 9 hours 43 minutes earlier.
Area forecast discussion, Mar 12, 4:29 PM PST, 9 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
429 PM PST SAT MAR 12 2016
.SYNOPSIS...SHOWERS WILL CONTINUE THIS AFTERNOON AND OVERNIGHT.
ANOTHER SYSTEM SUNDAY WILL BRING ADDITIONAL HEAVY RAIN AND WIND TO
THE AREA. A WARMING AND DRYING TREND IS EXPECTED BY THE MIDDLE OF
NEXT WEEK.
&&
.SHORT TERM...(TODAY THROUGH TUESDAY)...A RELATIVELY FAST MOVING
COLD FRONT PUSHED THROUGH THE REGION EARLY THIS MORNING...BRINGING
WITH IT A ROUND OF MODERATE TO HEAVY RAIN...A FEW
THUNDERSTORMS...AND LOWERING SNOW LEVELS. PRECIPITATION TOTALS
GENERALLY RANGED FROM AROUND .75 TO 1.5 INCHES ON AVERAGE THROUGHOUT
THE REGION...WITH LOCALLY HIGHER TOTALS IN THE TYPICALLY WET HILLS
OF DEL NORTE COUNTY AND THE KING RANGE. SNOW LEVELS ALSO DROPPED
QUICKLY BEHIND THE FRONT THIS MORNING...AND LIGHT SLUSHY SNOW WAS
BRIEFLY SEEN AS LOW AS 2400 FEET IN PLACES BEFORE PRECIPITATION
TAPERED OFF AND TEMPERATURES WARMED. SINCE THEN...SCATTERED TO
NUMEROUS CONVECTIVE/OROGRAPHICALLY FORCED SHOWERS HAVE PERSISTED
THROUGHOUT THE REGION...PARTICULARLY ACROSS HUMBOLDT AND DEL NORTE
COUNTIES...WITH SNOW LEVELS RISING BACK UP TO APPROXIMATELY 4000
FEET IN MOST AREAS. A FEW LIGHTNING STRIKES HAVE BEEN OBSERVED
OFFSHORE AS WELL...BUT THIS IS BEEN A RELATIVELY INFREQUENT
OCCURRENCE. OVERNIGHT TONIGHT...SHOWER COVERAGE IS EXPECTED TO
STEADILY INCREASE AND PUSH INLAND...FOLLOWED BY ANOTHER SURGE IN
STRATIFORM RAIN TOMORROW MORNING AS ANOTHER SHORTWAVE/COLD FRONT
APPROACHES THE COAST. OPTED TO ADD A WINTER WEATHER ADVISORY FOR
TRINITY COUNTY DURING THE OVERNIGHT PERIOD TONIGHT...AS SNOW LEVELS
WILL LIKELY DROP SLIGHTLY TO AROUND 3500 TO 4000 FEET AS
TEMPERATURES FALL AFTER SUNSET...AND ACCUMULATING SNOW WILL LIKELY
IMPACT SOME OF THE HIGHER SUMMIT PASSES OF HIGHWAYS 36 AND 3. SNOW
ELEVATIONS WILL LIKELY BE LOWEST IN THE VICINITY OF TRINITY
LAKE...HOWEVER THE POTENTIAL ACCUMULATIONS WILL BE HIGHER IN WESTERN
PARTS OF TRINITY COUNTY WHERE PRECIPITATION IS EXPECTED TO BE
HEAVIEST. PEAKS ABOVE 5000 FEET WILL LIKELY SEE SEVERAL INCHES OF
SNOW...PARTICULARLY ACROSS THE MOUNTAINS OF DEL NORTE AND HUMBOLDT
COUNTIES...AND SOME LIGHT SNOW MAY MIX IN WITH RAIN TO AS LOW AS
3000 FEET IN PARTS OF NORTHERN TRINITY COUNTY. BY MID TO LATE
MORNING TOMORROW...WARM AIR ADVECTION AHEAD OF THE NEXT COLD FRONT
AND THE HEATING OF THE DAY WILL LIKELY RAISE SNOW LEVELS BACK ABOVE
IMPACT LEVELS. WINDS WILL ALSO INCREASE THROUGH THE MORNING AND
AFTERNOON...PARTICULARLY ALONG THE COASTAL RIDGES AND HEADLANDS. A
WIND ADVISORY HAS BEEN ISSUED FOR PORTIONS OF THE REDWOOD COAST AND
HIGH ELEVATIONS OF HUMBOLDT AND DEL NORTE COUNTIES. FROM EARLY
TOMORROW MORNING UNTIL MID AFTERNOON.
MEANWHILE...PRECIPITATION INTENSITIES WILL INCREASE THROUGH THE
MORNING AND EARLY AFTERNOON AS THE COLD FRONT MOVES ONSHORE...AND
MINOR URBAN AND SMALL STREAM FLOODING WILL BE POSSIBLE. THIS WILL
ALSO LIKELY CAUSE MAIN STEM RIVERS TO RISE...AND MANY ARE FORECAST
TO REACH MONITOR STAGE BY LATE SUNDAY AFTERNOON. FOLLOWING THE COLD
FRONT PASSAGE TOMORROW AFTERNOON/EVENING...ONCE AGAIN SNOW LEVELS
WILL QUICKLY FALL TO 3000 TO 3500 FEET...RAIN WILL TRANSITION TO
CONVECTIVE SHOWERS THAT WILL PERSIST THROUGH THE NIGHT AND INTO
MONDAY...AND WINDS WILL BEGIN TO DECREASE. ANOTHER WINTER WEATHER
ADVISORY MAY NEED TO BE CONSIDERED FOR SUNDAY NIGHT AND EARLY MONDAY
AS WELL...AS SOME LIGHT SNOW ACCUMULATIONS WILL BE POSSIBLE AT PASS
LEVELS. SHOWERS WILL TAPER OFF THROUGH THE DAY MONDAY AS A RIDGE
BUILDS ACROSS THE WEST COAST...AND TUESDAY WILL LIKELY BE DRY ALBEIT
A BIT ON THE COOL SIDE WITH SOME PATCHY FROST POSSIBLE EARLY IN THE
MORNING.
.LONG TERM..WEDNESDAY THRU SATURDAY...MODELS CONTINUE TO BUILD
AN UPPER LEVEL RIDGE OVER THE WEST COAST BEGINNING LATE TUESDAY.
THIS LONG WAVE RIDGE WILL CONTINUE THROUGH THE WEEK. THIS MEANS
MOSTLY DRY WEATHER AND NEAR TO SLIGHTLY ABOVE NORMAL DAY TIME
TEMPERATURES EXPECTED FOR THE MIDDLE OF THE WEEK. THE 5-WAVE MODEL
SUGGESTS THE DEVELOPMENT OF SPLIT FLOW WITH A SHORTWAVE MOVING
SOUTH OF THE RIDGE. THIS COULD BRING ENHANCED EASTERLY FLOW
THURSDAY AND FRIDAY WITH WARMER TEMPERATURES ALONG COASTAL AREAS.
THE NEXT OPPORTUNITY FOR RAIN WON'T BE UNTIL THE WEEKEND WITH A
CHANCE SHOWER BY LATE SATURDAY. THERE STILL MODEL UNCERTAINTY WITH
THIS SO IT IS AS LIKELY TO SLIP LATER AS NOT. STAY TUNED. MKN
&&
.AVIATION...A FRONTAL SYSTEM MOVED ACROSS THE NORTHERN CALIFORNIA
COAST THIS MORNING...BRINGING AVIATION HAZARDS IN THE FORM OF
HEAVY RAINS... STRONG GUSTY WINDS...AND EVEN THUNDERSTORMS TO THE
CRESCENT CITY AIRPORT. CIGS RANGED FROM MVFR-VFR WHILE VIS WERE
ALL OVER THE PLACE...BUT DROPPED TO IFR AS THE FRONT APPROACHED.
THE FRONT CONTINUED TO PUSH SOUTHEASTWARD THROUGH THE MORNING. AN
ACTIVE LINE OF SHOWERS MOVED ALONG THE NORTHCOAST MID-
AFTERNOON...ACCOMPANIED WITH MORE GUSTY WINDS AND MVFR CEILINGS
AND VISIBILITIES. MOSTLY LIGHT RAIN WILL OCCUR THROUGH THE EVENING
WITH LIGHT SOUTHERLY WINDS. CONDITIONS WILL SOMEWHAT WORSEN
TOMORROW MORNING AS ANOTHER COLD FRONT MOVES ACROSS NORTHWEST
CALIFORNIA...IMPACTING LOCAL AIRFIELDS WITH SOUTH-SOUTHWEST GUSTY
WINDS AND MOSTLY MVFR CIGS AND VIS. TA
&&
.MARINE...THE WEATHER PATTERN REMAINS ACTIVE THROUGH EARLY
MONDAY MORNING WITH ANOTHER GALE EXPECTED FOR THE NORTHERN OUTER
WATERS LATE TONIGHT AND SUNDAY MORNING. ANOTHER QUICK HITTING
FRONT WILL TIGHTEN THE PRESSURE GRADIENT ACROSS THE WATERS FOR A
FEW HOURS EARLY SUNDAY MORNING. EXPECT GUSTS UP TO 50 KT MOSTLY
FARTHER OFFSHORE, HOWEVER, AREAS NEAR SHORE AROUND POINT SAINT
GEORGE AND CAPE MENDOCINO CAN SEE GUSTS TO AROUND 35 TO 40 KT
EARLY TOMORROW MORNING. WINDS WILL EASE BEHIND THE FRONT BY
AFTERNOON. BY EARLY NEXT WEEK, BUILDING HIGH PRESSURE WILL NOSE
OVER THE REGION PUSHING ADDITIONAL SYSTEMS TO OUR NORTH AND GIVE
THE COASTAL WATERS A BREAK FROM FRONTS. MEANWHILE, A WESTERLY
SWELL WILL BUILD TONIGHT AND PEAK ON SUNDAY BRINGING 20 FT SEAS
TO THE COASTAL WATERS. ENP SUGGESTS THAT THIS SWELL WILL BRING
LARGE ENOUGH SURF TO REACH ADVISORY CRITERIA. HAVE ISSUED A HIGH
SURF ADVISORY. THE TIME PERIOD ALSO COINCIDES WITH A PASSING
FRONT THAT SHOULD HIKE UP SHORTER PERIOD WAVES. SO THE SEA STATE
IS STILL EXPECTED TO GET QUITE LARGE ON SUNDAY AFTERNOON. MKN
&&
.HYDROLOGY...OCCASIONAL SHOWERS WILL CONTINUE TONIGHT. THE NEXT
PERIOD OF HEAVY RAIN IS EXPECTED TONIGHT INTO SUNDAY. DUE TO THE
CONTINUED RAIN THIS MAY BRING SOME RIVERS TO MONITOR OR LOW END
FLOOD STAGE LATE SUNDAY EVENING. CURRENT RAINFALL FORECASTS
SUGGEST THE NAVARRO RIVER WILL REACH FLOOD STAGE SUNDAY EVENING.
THIS COULD IMPACT HWY 128. CURRENT FORECASTS BRING THE EEL, MAD
AND VAN DUZEN TO MONITOR STAGE SUNDAY INTO MONDAY MORNING. THE
RUSSIAN RIVER AT HOPLAND IS FORECAST TO BE JUST BELOW THE ADVISORY
LEVEL OF 15 FEET. CONFIDENCE IS LOW ON THE EXACT HEIGHTS SO THESE
WILL NEED TO BE MONITORED AS IT GETS CLOSER. MKK
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
FLOOD WATCH FROM 10 PM PST THIS EVENING THROUGH LATE SUNDAY
NIGHT FOR CAZ001>004-076.
WINTER WEATHER ADVISORY UNTIL 7 AM PDT SUNDAY ABOVE 3500 FEET
FOR CAZ004.
WIND ADVISORY FROM 3 AM TO 1 PM PDT SUNDAY FOR CAZ003.
WIND ADVISORY FROM 5 AM TO 1 PM PDT SUNDAY FOR CAZ001.
HIGH SURF ADVISORY FROM 3 PM SUNDAY TO 1 AM PDT MONDAY
FOR CAZ001.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 1 AM PST SUNDAY FOR PZZ470.
GALE WARNING FROM 1 AM PST TO 11 AM PDT SUNDAY FOR PZZ470.
SMALL CRAFT ADVISORY UNTIL 5 PM PDT TUESDAY FOR PZZ450-455-475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
FOR FORECAST ZONE INFORMATION
SEE FORECAST ZONE MAP ONLINE:
HTTP://WWW.WEATHER.GOV/EUREKA/ZONEMAP.PNGHazardous weather outlook, Mar 12, 4:14 PM PST, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 414 PM PST SAT MAR 12 2016 CAZ002-140015- MENDOCINO COAST- 414 PM PST SAT MAR 12 2016 ...FLOOD WATCH IN EFFECT FROM 10 PM PST THIS EVENING THROUGH LATE SUNDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FLOOD WATCH IS CURRENTLY IN EFFECT THROUGH LATE SUNDAY NIGHT. RAIN FALLING ON ALREADY SATURATED GROUND WILL ALLOW SMALL STREAMS AND CREEKS TO RISE. URBAN AND SMALL STREAM FLOODING WILL BE POSSIBLE THROUGH LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A FLOOD WATCH IS CURRENTLY IN EFFECT THROUGH LATE SUNDAY NIGHT. RAIN FALLING ON ALREADY SATURATED GROUND WILL ALLOW SMALL STREAMS AND CREEKS TO RISE. URBAN AND SMALL STREAM FLOODING WILL BE POSSIBLE THROUGH SUNDAY. HIGH SURF WILL BE POSSIBLE ON SUNDAY AND SUNDAY NIGHT ALONG THE MENDOCINO COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ003-140015- NORTH COAST INTERIOR- 414 PM PST SAT MAR 12 2016 ...FLOOD WATCH IN EFFECT FROM 10 PM PST THIS EVENING THROUGH LATE SUNDAY NIGHT... ...WIND ADVISORY IN EFFECT FROM 3 AM TO 1 PM PDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. WINTERY MIX POSSIBLE ABOVE 3500 FEET. ACCUMULATION ABOVE 4000 FEET ARE POSSIBLE. A FLOOD WATCH IS CURRENTLY IN EFFECT THROUGH LATE SUNDAY NIGHT. RAIN FALLING ON ALREADY SATURATED GROUND WILL ALLOW SMALL STREAMS AND CREEKS TO RISE. URBAN AND SMALL STREAM FLOODING WILL BE POSSIBLE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. WINTERY MIX POSSIBLE ABOVE 3000 FEET SUNDAY NIGHT AND MONDAY MORNING. A FLOOD WATCH IS CURRENTLY IN EFFECT THROUGH LATE SUNDAY NIGHT. RAIN FALLING ON ALREADY SATURATED GROUND WILL ALLOW SMALL STREAMS AND CREEKS TO RISE. URBAN AND SMALL STREAM FLOODING WILL BE POSSIBLE THROUGH LATE SUNDAY. STRONG SOUTH WIND GUSTS ON EXPOSED RIDGES WILL BE POSSIBLE SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ001-140015- REDWOOD COAST- 414 PM PST SAT MAR 12 2016 ...FLOOD WATCH IN EFFECT FROM 10 PM PST THIS EVENING THROUGH LATE SUNDAY NIGHT... ...WIND ADVISORY IN EFFECT FROM 5 AM TO 1 PM PDT SUNDAY... ...HIGH SURF ADVISORY IN EFFECT FROM 3 PM SUNDAY TO 1 AM PDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FLOOD WATCH IS CURRENTLY IN EFFECT THROUGH LATE SUNDAY NIGHT. RAIN FALLING ON ALREADY SATURATED GROUND WILL ALLOW SMALL STREAMS AND CREEKS TO RISE. URBAN AND SMALL STREAM FLOODING WILL BE POSSIBLE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A FLOOD WATCH IS CURRENTLY IN EFFECT THROUGH LATE SUNDAY NIGHT. RAIN FALLING ON ALREADY SATURATED GROUND WILL ALLOW SMALL STREAMS AND CREEKS TO RISE. URBAN AND SMALL STREAM FLOODING WILL BE POSSIBLE THROUGH SUNDAY. HIGH WIND ADVISORY FOR WINDS 25 TO 40 MPH WITH GUSTS TO 55 MPH OVER HEADLANDS. HIGH SURF IS EXPECTED SUNDAY ALONG THE COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ076-140015- MENDOCINO INTERIOR- 414 PM PST SAT MAR 12 2016 ...FLOOD WATCH IN EFFECT FROM 10 PM PST THIS EVENING THROUGH LATE SUNDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FLOOD WATCH IS CURRENTLY IN EFFECT THROUGH LATE SUNDAY NIGHT. RAIN FALLING ON ALREADY SATURATED GROUND WILL ALLOW SMALL STREAMS AND CREEKS TO RISE. URBAN AND SMALL STREAM FLOODING WILL BE POSSIBLE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A FLOOD WATCH IS CURRENTLY IN EFFECT THROUGH LATE SUNDAY NIGHT. RAIN FALLING ON ALREADY SATURATED GROUND WILL ALLOW SMALL STREAMS AND CREEKS TO RISE. URBAN AND SMALL STREAM FLOODING WILL BE POSSIBLE THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ004-140015- UPPER TRINITY RIVER- 414 PM PST SAT MAR 12 2016 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM PST THIS EVENING TO 7 AM PDT SUNDAY... ...FLOOD WATCH IN EFFECT FROM 10 PM PST THIS EVENING THROUGH LATE SUNDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. WINTER WEATHER EXPECTED ABOVE 3500 FEET. A FLOOD WATCH IS CURRENTLY IN EFFECT THROUGH SUNDAY NIGHT. A WET WEATHER PATTERN WILL CONTINUE THROUGH EARLY NEXT WEEK. PERIODS OF HEAVY RAIN WITH BRING THE POTENTIAL FOR SMALL STREAM FLOODING. SNOW LEVELS WILL REMAIN GENERALLY AT 4000 FEET OR HIGHER THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A FLOOD WATCH IS CURRENTLY IN EFFECT THROUGH SUNDAY NIGHT. A WET WEATHER PATTERN WILL CONTINUE THROUGH EARLY NEXT WEEK. PERIODS OF HEAVY RAIN WITH BRING THE POTENTIAL FOR SMALL STREAM FLOODING. SNOW LEVELS WILL REMAIN GENERALLY AT 4000 FEET OR HIGHER THROUGH SUNDAY...BUT MAY FALL TO AROUND 3000 FEET BY EARLY MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 7:26 AM PDT | Areal Flood Advisory | EKA | Humboldt, Trinity | 9 hr |
| Mar 13, 7:39 AM PDT | Areal Flood Advisory | EKA | Mendocino | 7 hr |
| Mar 13, 8:58 AM PDT | River Flood Warning | EKA | Mendocino | 25 hr |
| Mar 13, 9:11 AM PDT | Gale Warning | EKA | 3 hr | |
| Mar 13, 10:04 AM PDT | River Flood Advisory | EKA | Mendocino | 25 hr |
| Mar 13, 12:58 PM PDT | Winter Weather Advisory | EKA | 22 hr | |
| Mar 13, 4:10 PM PDT | Areal Flood Advisory | EKA | Humboldt, Trinity | 3 hr |
Nearby
Hazardous Seas Warnings in California, 2016Every hazardous seas warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.